Been on sertraline over 7 months and still getting dizziness and feeling numb in legs etc anyone he?
Question posted by DAZZA P on 11 Feb 2021
Last updated on 11 February 2021 by jakyoga65
I agree with Wildcat. The side effects should dissipate. Seven months is way too long. Definitely check in with your doctor for full check up. As usual these drugs are different for everyone. Good luck.
Seven months is way too long to still be experiencing side effects. Did your symptoms begin when you started the medication? Have you talked to your doctor? A dosage adjustment might help but you may need to switch to a different medication. You'd also want to rule out any other underlying problem.
- Sertraline uses and safety info
- Sertraline prescribing info & package insert (for Health Professionals)
- Side effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.